# SDR GLBA2003160

- Difficulty date: November 28, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 16,017 hours, 19,749 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 1303800057
- Condition: Slow
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

FO'S AIRSPEED IND SLOW, TURNED PITOT HEAT ON FOR LONGER PERIOD OPS CK GOOD PN 130-380005-7
